Volume 19, pp. 18-28, 2005.

Asymptotics of polynomial solutions of a class of generalized Lamé differential equations

A. Martínez-Finkelshtein, P. Martínez-González, and R. Orive

Abstract

In this paper we study the asymptotic behavior of sequences of Heine-Stieltjes and Van Vleck polynomials for a class of generalized Lamé differential equations connected with certain equilibrium problems on the unit circle.

Full Text (PDF) [125 KB]

Key words

Heine-Stieltjes polynomials, Van Vleck polynomials, zeros, asymptotics.

AMS subject classifications

33C45.

< Back